# SDR 03FDEA02221

- Difficulty date: December 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 40,137 hours, 27,316 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106081918
- Condition: Faulty
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION NR 3 KRUEGER FLAP FAILED TO RETRACT, RECYCLED WITH NO CHANGE.  NO RESTRICTION NR 3 KRUEGER FLAP HAS THE RETRACT SWITCH JUMPER INSTALLED.  RAN FLAPS THRU, FWD & AFT INDICATOR LIGHTS CK NORMAL.  REPLACED NR 3 KRUEGER FLAP INDICATION SWITCH REF 27-82-001-4.  GROUND OPS CK NORMAL AT THIS TIME.  JUMPER INSTALLED BACK IN F/E DESK.  CLEARS CONTROL NR 182339.  A/C OK FOR SERVICE.
